# SDR VNAA2011031600011

- Difficulty date: March 16, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N257PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7939
- Aircraft time: 16,027 hours, 16,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE LEFT PRESSURE FLOOR SILL HAD CORROSION AROUND NUT PLATES FROM FS 449.85 TO 473.15.  REPAIRS WERE ACCOMPLISHED USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RETURNED TO SERVICE.
